# SDR 2008UALA00487

- Difficulty date: January 28, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 51,577 hours, 35,338 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL FUSELAGE EMERGENCY EGRESS LIGHT LOCATED AFT OF DOOR 1L IS MISSING LENSE NUT PLATES. REPLACED EGRESS LIGHT ASSY REF SRM 51-40-02 PG 2. OPS CHECKED OKAY. AC OK FOR SERVICE.
